Nonlinear response of a deformed oscillator
Version of Record online: 3 JUN 2005
Copyright © 2005 Wiley Periodicals, Inc.
International Journal of Quantum Chemistry
Special Issue: Proceedings of the International Symposium on Theory and Computations in Molecular and Materials Sciences, Biology, and Pharmacology
Volume 105, Issue 6, pages 794–802, 2005
How to Cite
Récamier, J., Mochán, W. L. and Maytorena, J. (2005), Nonlinear response of a deformed oscillator. Int. J. Quantum Chem., 105: 794–802. doi: 10.1002/qua.20663
- Issue online: 11 OCT 2005
- Version of Record online: 3 JUN 2005
- Manuscript Accepted: 22 MAR 2005
- Manuscript Received: 9 MAR 2005
- DGAPA-UNAM. Grant Number: IN117402
- CONACyT. Grant Number: CONACyT-2002-C01-41048/A-1
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!